# SDR 9JLA2022011829386

- Difficulty date: January 7, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N562P
- Make and model: Cessna 560XL
- Aircraft serial: 5605172
- Aircraft time: 7,162 hours, 5,897 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K, H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LEFT TR DID NOT DEPLOY AFTER LANDING WHEN COMMANDED, "ARM" ONLY. THE RIGHT TR OPERATED CORRECTLY. OPERATIONS WERE CONTINUED PER MEL 38-30-1. THE MAINTENANCE TEAM TROUBLESHOT AND CLEANED AND RESEATED THE CANNON PLUG TO THE CONTROL VALVE. THE TR WAS OPERATED 20 TIMES WITHOUT ANY FAULTS NOTED. NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
